数学与物理学院
学院新闻

我院2篇论文入选校TOP期刊新论文榜

我院王毅和张腾飞老师的2篇论文入选校TOP期刊新论文榜,分别是:

Wang, Yi*; Cao, Jinde; Alsaedi, Ahmed; Ahmad, Bashir. Edge-based SEIR dynamics with or without infectious force in latent period on random networks. COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION20174535-54.

Teng-Fei Zhang*, Ning Jiang. A local existence of viscous self-organized hydrodynamic model. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, Volume 34, April 2017, Pages 495–506.

上一条:我院学生喜获2017年“国家级大学生创新创业训练计划”项目六项资助 下一条:数理文化活动季之数理趣味知识竞赛成功举办

关闭

Copyright 2013-2017 中国地质大学(武汉)数理学院 版权所有 Tel:027-67883091 E-mail:slyb@cug.edu.cn 湖北省武汉市洪山区鲁磨路388号 邮编:430074